Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Vaginal bleeding after using sunbed. Any reason?

I ve used sunbeds in the past and been fine and we have one at my work which I m familiar with. ( I know health risks etc...) unusual thing happened last time I used it though I noticed vaginal bleeding and I am not due on my period I already had it. It wasn t from a cut it was defiantly from my vagina. It stopped after 3 mins after i came off the sunbed and no spotting since. Is there any reason you can think of why this may happen cause its baffled me. Thank you.
Asked On : Mon, 11 Mar 2013
Answers:  3 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Long exposure to sunbed is known to cause skin changes.
Bleeding for a short period of time could be due to trauma.
You need to be examined by a Gynecologist to identify the site of trauma.
Also any changes in the vaginal lining can be checked.
Hope this helps.
Dr Nilofer
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor